Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 247836, 11 pages
Research Article

Analysis and Enhancement of a Password Authentication and Update Scheme Based on Elliptic Curve Cryptography

Department of Computer Science, Dezhou University, Dezhou 253023, China

Received 21 December 2013; Revised 20 March 2014; Accepted 21 March 2014; Published 15 April 2014

Academic Editor: Gongnan Xie

Copyright © 2014 Lili Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Prajnamaya Dass, Pranay Kumar Saha, and Hari Om, “Improved traceable-resistant efficient authentication schemes for wireless networks,” International Journal of Business Data Communications and Networking, vol. 12, no. 2, pp. 28–61, 2016. View at Publisher · View at Google Scholar
  • Christian Clason, Armin Rund, Karl Kunisch, and Richard C. Barnard, “A convex penalty for switching control of partial differential equations,” Systems & Control Letters, vol. 89, pp. 66–73, 2016. View at Publisher · View at Google Scholar
  • Muhammad Khurram Khan, Min Luo, Yunru Zhang, and Debiao He, “A secure and efficient identity-based mutual authentication scheme with smart card using elliptic curve cryptography,” International Journal of Communication Systems, vol. 30, no. 16, 2017. View at Publisher · View at Google Scholar